Last reply 5 months ago
Tysabri pain

Good day, everyone, I have a question and would appreciate some feedback. I find myself in a similar boat to Sarah in that I’ve been on Tysabri for some time (had my seventh infusion recently). During the last two weeks I have experienced crippling pain in my left foot. My big toe is the worst affected. I did wonder if it could be gout. I suffered from that occasionally pre MS diagnosis. The pain was terrible, and I never want to experience it again. However, there are some subtle differences. Firstly, the gout only lasted for 5 or 6 days before resolving. Secondly, the entire big toe would be so badly swollen that it was excruciating to even touch. At present, only part of my big toe is affected, albeit the majority, excluding the area around the nail. I have, however, experienced shooting pains in the nail-bed from time to time. The toes to the left of my big toe are also affected, but to a much lesser extent. I have also experienced shooting, would I would describe as “nerve pains”, across the top of my foot.

My already limited mobility is now even worse, as it hurts to put pressure on the ball of my foot. I have been treating it with rest and painkillers. Although it is not getting any worse, the improvement is painfully, if you will excuse the pun, slow.

I know that one of the advertised side-effects of Tysabri is joint pain, but I wasn’t expecting it to last this long. Is it just me, or has anyone else out there had a similar experience?

Thanks in advance.

Jon

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
5 months ago

@wjgregg , I would either talk to your MS Nurse or your GP, whichever you can arrange first………


wjgregg
5 months ago

Thank you stumbler, impeccable advice as usual. It turns out that it was gout after all. As if MS wasn’t bad enough, the G.P. told me that gout attacks are likely to increase in severity and duration with increasing age. Hip, hip, bloody hoorah! Heh, ho – I’ve got some proper anti-inflammatory medication and I’m gradually getting back to “normal”, so life goes on.

Cheers

Jon

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.